Hi there. Heroin withdrawals are a reasonably short affair peaking around 2 days after the last 'use'' and getting progesively easier every day thereafter finally resolving themselves within a week to 10 days. Having said that, heroin withdrawals are unrivaled in terms of their intensity. The saving grace is that they are short lived so dont let this deter you from trying. i think your short heroin history should work in your favour making their severity far more tolerable.
The longest is 4 to 5 days. Day 2 is usually the hardest day. Day 5 you will feel pretty good. Make sure you drink lots of water. Or suck on ice cubes. If you can eat. Keep it light and heathy. You'll probably want hard candy though. Once your done. You just might want to reward yourself for going through such an ordeal. Don' do it. If you feel like using again. Contact me. Maybe I can help you. But this is all about helping yourself. I'm only a back up. Good luck.
congrats!! This is fantastic to hear and why I love this forum so much. With the help of fellow addicts/former addicts we make these momentous decisions to take our lives back from the drugs. Best of luck to you broach5, I hope you stocked up on the supplies and prepared for the battle. Do you have time off work to be sick in the privacy of your home?
Well right now Im taking three college courses and I work only sat nights. Hopefully by Saturday I will feel somewhat normal and pain free, Saturday wouldd be day five and from what people said day 5 isn't that bad. I did stock on supplies. I have lots of water, soup, portable heater, and funny movies. I hope I stick through with this b/c right now my life is in total disarray. I just want to get back to where I was.
Hi. Withdrawls are about a week but the hardest part for you is not picking up again. I've had experience with most opiates (you can rad my post buprenorphine withdrawals) heroin though is a killer to stay off. I know you hear this kind of thing all the time but don't end up like me and kick this now. What ever you do, if you get through this week don't go back!!
If you need any advice at any time you can message me on here and I'll get back asap.
QUIT NOW and you wont have a problem. Hesitate about quitting and you'll be posting on here in 1,2, or 5 years.
Once you get clean, go to AA, go to rehab, or go to therapy. Most people cant do it alone.
Remember, once you get clean you can always go back so dont trip too much....just give it a try
PS- MUSIC saved my life during a month long methadone detox....Keep it up beat, something to give you encouragement and let you know you arent the only one.
Hi my name is James. Iam a heroin addict clean 7 months. I went c/t and the w/ds lasted 14 days no sleep it was not nice but doable. Heroin is the worst thing i ever done addicted for 13 yrs. When i first went c/*** wasso hard but if you want it bad enough you can do it. Kick that sh.t to the kerb or it will get a tighter grip on you. Good luck and il say a prayer for you,,,,,,,James
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.